JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QUALITATIVE ANALYSIS OF A LOTKA-VOLTERRA TYPE IMPULSIVE PREDATOR-PREY SYSTEM WITH SEASONAL EFFECTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 3,  2008, pp.521-533
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.3.521
 Title & Authors
QUALITATIVE ANALYSIS OF A LOTKA-VOLTERRA TYPE IMPULSIVE PREDATOR-PREY SYSTEM WITH SEASONAL EFFECTS
Baek, Hun-Ki;
  PDF(new window)
 Abstract
We investigate a periodically forced Lotka-Volterra type predator-prey system with impulsive perturbations - seasonal effects on the prey, periodic releasing of natural enemies(predator) and spraying pesticide at the same fixed times. We show that the solutions of the system are bounded using the comparison theorems and find conditions for the stability of a stable prey-free solution and for the permanence of the system.
 Keywords
Predator-prey model;Lotka-Volterra functional response;impulsive differential equation;Floquet theory;
 Language
English
 Cited by
 References
1.
R. Arditi and L. R. Ginzburg, Coupling in predator-prey dynamics:Ratio-dependence, J. Theor. Biol., 139(1989), 311-326. crossref(new window)

2.
D. K. Arrowsmith and C. M. Place, Dynamical systems: Differential equations, maps and chaotic behaviour, Chapman and Hall(1992).

3.
M. Bardi, Predator-prey models in periodically fluctuatin environment, J. Math. BioI., 12(1981), 127-140.

4.
D.D. Bainov and P.S. Simeonov, Impulsive Differential Equations:Periodic Solutions and Applications, vol. 66, of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Science & Technical, Harlo, UK, 1993.

5.
F. Brauer and C. Castillo-Chcvez, Mathematical models in population biology and epidemiology, Texts in applied mathematics 40, Springer-Verlag, New York(2001).

6.
L, Chen and Z. Jing, The existence and uniqueness of predator-prey differential equations, Chin. Sci, Bull., 9(1984),521-523.

7.
Z. Cheng, Y. Lin and J. Cao, Dynamical behaviors of a partial-dependent predator-prey system, Chaos, Solitons and Fractals, 28(2006), 67-75. crossref(new window)

8.
J. B. Collings, The effects of the functional response ont he bifurcation behavior of a mite predator-prey interaction model, J. Math. Biol., 36 (1997), 149-168. crossref(new window)

9.
J. M. Cushing, Periodic time-dependent predator-prey systems, SIAM J. Appl. Math., 32(1977), 82-95. crossref(new window)

10.
J. M. Cushing, Periodic Kolmogorov systems, SIAM J. Math. Anal., 13(1987), 811-827.

11.
H.I. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekker, New York (1980)

12.
S.-B. Hsu and T.-W. Huang, Global stability for a class of predator-prey systems, SIAM J. Appi. Math., 55(3)(1995), 763-783. crossref(new window)

13.
G. Jiang, Q. Lu and L. Qian, Complex dynamics of a Holling type II prey-predator system with state feedback coontrol, Chaos, Solitons and Fractals, 31(2007), 448-461. crossref(new window)

14.
A. Lakmeche and O. Arino, Bifurcation of non trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment, Dynamics of Continuous, Discrete and Impulsive Systems, 1(2000), 265-287.

15.
V Lakshmikantham, D. Bainov, P.Simeonov, Theory of Impulsive Differential Equations, World Scientific Publisher, Singapore, 1989.

16.
X. Liu and L. Chen, Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator, Chaos, Solitons and Fractals, 16(2003), 311-320. crossref(new window)

17.
B. Liu, Z. Teng and L. Chen, Analsis of a predator-prey model with Holling II functional response concerning impulsive control strategy, J. of Compo and Appl. Math., 193(1)(2006), 347-362 crossref(new window)

18.
B. Liu, Z. Teng and W. Liu, Dynamic behaviors of the periodic Lotka-Volterra competing system with impulsive perturbations, Chaos, Solitons and Fractals, 31(2007),356-370. crossref(new window)

19.
B. Liu, Y. Zhang and L. Chen, Dynamic complexities in a Lotka-Volterra predator-prey model concerning impulsive control strategy, Int. J. of Bifur. and Chaos, 15(2)(2005), 517-531. crossref(new window)

20.
B. Liu, Y. Zhang and L. Chen, The dynamical behaviors of a Lotka-Volterra predator-prey model concerning integrated pest mangement, Nonlinear Analysis:Real World Applications, 6(2005), 227-243. crossref(new window)

21.
Z. Lu, X. Chi and L. Chen, Impulsive control strategies in biological control and pesticide, Theoretical Population Biology, 64(2003), 39-47. crossref(new window)

22.
R. May, Limit cycles in predator prey communities, Science, 177(1972), 900-902. crossref(new window)

23.
G. C. W. Sabin and D. Summers, Chaos in a periodically forced predator-prey ecosystem model, Math. Bioscience, 113(1993), 91-113. crossref(new window)

24.
E. Saez and E. Gonzalez-Olivares, Dynamics of a predator-prey model, SIAM J. Appl. Math., 59(5)(1999), 1867-1878. crossref(new window)

25.
G. T. Skalski and J. F. Gilliam, Functional response with predator interference:Viable alternatives to the holling type II model, Ecology, 82(11(2001), 3083-3092. crossref(new window)

26.
J. Sugie, R. Kohno and R. Miyazaki, On a predator-prey system of Holling type, Proceedings of the A.M.S., 125(7)(1997), 2041-2050. crossref(new window)

27.
S. Tang, Y. Xiao, L. Chen and R.A. Cheke, Integrated pest management models and their dynamical behaviour, Bulletin of Math. Biol., 67(2005), 115-135. crossref(new window)

28.
H. Wang and W. Wang, The dynamical complexity of a Ivlev-type preypredator system with impulsive effect, Chaos, Solitons and Fractals(2007), doi:10.1016/j.chaos.2007.02.008.

29.
S. Zhang, L. Dong and L. Chen, The study of predator-prey system with defensive ability of prey and impulsive perturbations on the predator, Chaos, Solitons and Fractals, 23(2005), 631-643. crossref(new window)

30.
S. Zhang, D. Tan and L. Chen, Chaos in periodically forced Holling type II predator-prey system with impulsive perturbations, Chaos, Solitons and Fractals, 28(2006), 367-376. crossref(new window)

31.
S. Zhang, O. Tan and L. Chen, Chaos in periodically forced Holling type IV predator-prey system with impulsive perturbations, Chaos, Solitons and Fractals, 27(2006), 980-990. crossref(new window)